# SDR VTZA97185

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 31036061
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD/GSO - FLT 6348 - DURING CRUISE AT 0945 HOURS ON 3-18-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LT ENGINE RPM INDICATION FAILED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GEN INSERT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
